# SDR REXA97107

- Difficulty date: April 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N326PX
- Make and model: Saab SF340A
- Aircraft serial: 340A054
- Engine: Ge CT75A2
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Left
- Stage of operation: TO
- Nature of condition: M
- Precautionary procedure: C, D

## Discrepancy

RIGHT ENGINE OVERTEMPED ON TAKEOFF.  PLACED RIGHT ENGINE ON DETRO POWER.  (X)
